Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 301814, 8 pages
http://dx.doi.org/10.1155/2015/301814
Research Article

On Partial Sum of Tribonacci Numbers

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 30 March 2015; Accepted 28 May 2015

Academic Editor: Nawab Hussain

Copyright © 2015 Eunmi Choi and Jiin Jo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the sum of step apart Tribonacci numbers for any . We prove that satisfies certain Tribonacci rule with integers , and .